# SDR REXA2016060701168

- Difficulty date: June 7, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE REFUELING BRACKET ON RT CENTER WING FRONT SPAR IS CRACKED.  REMOVE RT PRESSURE REFUELING BRACKET AND INSTALLED NEW PRESSURE REFUELING BRACKET IAW SRM 51-40-11+ SRM 51-42-21, SM-27.
